7 doctors weighed in:

My stomach burns and i spit up blood and experience frequent dizzines after smoking meth what is it?

7 doctors weighed in
Dr. David Herman
Internal Medicine
6 doctors agree

In brief: Rehab

Meth very dangerous so best option is get into rehab.
Your could have broken teeth, ulcers in throat or esophagus etc.

In brief: Rehab

Meth very dangerous so best option is get into rehab.
Your could have broken teeth, ulcers in throat or esophagus etc.
Dr. David Herman
Dr. David Herman
Thank
Dr. Pamela Pappas
Psychiatry
4 doctors agree

In brief: It means

It means smoking meth is bad for you, and your body doesn't like it.
Please listen to your body and stop using meth. You can get help from your physician -- and you should see him/her asap if spitting up blood. There is additional help for your meth abuse & addiction also. http://www.crystalmeth.org/.

In brief: It means

It means smoking meth is bad for you, and your body doesn't like it.
Please listen to your body and stop using meth. You can get help from your physician -- and you should see him/her asap if spitting up blood. There is additional help for your meth abuse & addiction also. http://www.crystalmeth.org/.
Dr. Pamela Pappas
Dr. Pamela Pappas
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
49 years in practice
56M people helped
Continue
111,000 doctors available
Read more answers from doctors